# SDR UPS09M54547

- Difficulty date: February 4, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ALERT WITH EMERGENCY LIGHT TEST.  DEFERRED PER MEL 33-50-4. M394085.   R&R EMERGENCY LIGHTING BATTERY POWER SUPPLY PER MM 33-51-01-4 AND PERFORMED OPS TEST PER MM 33-51-01-5. SATISFACTORY.
